Magnetic flows and Gaussian thermostats on manifolds of negative curvature

Volume 163 / 2000

Maciej Wojtkowski Fundamenta Mathematicae 163 (2000), 177-191 DOI: 10.4064/fm-163-2-177-191

Abstract

We consider a class of flows which includes both magnetic flows and Gaussian thermostats of external fields. We give sufficient conditions for such flows on manifolds of negative sectional curvature to be Anosov.

Authors

  • Maciej Wojtkowski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image